# SDR CA960807011

- Difficulty date: July 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna U206G
- Engine: Cont IO520F
- Propeller: Mcauly D3A34C404
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve
- Condition: Broken
- Location: #1 Cyl Exh
- Component: Cont
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION THE EXHAUST VALVE ON #1 CYLINDER WAS FOUND BROKEN. COMPRESSION TEST INDICATED "0" COMPRESSION.
